# SDR DALA2019030401397

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0968157) DURING INSPECTION FOUND GOUGE SUPPORT ZEE BTW BS 500B TO BS 500E AND ATR 26L AT FWD CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON SUPPORT ZEE BTW BS480+8 TO BS 500I AS PER SRM 53-00-53 REPAIR 5.
